# SDR DL72W951555

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED, NR 4 SLAT HAS 6 CRACKS AT FENCE ATTACH POINTS.  REPAIRED PER MM 57-54-0 PG 817.  FOUND AT HMV.
